# SDR AWXA960510

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2081 - DURING ROUTINE MAINTENANCE CHECK, FOUND LT AND RT OVERWING EMERGENCY EXIT SIGNS INOPERATIVE.  REPLACED OVERWING EXIT SIGN BATTERY PACK.  OPERATIONS CHECK OK.  (X)
